# SDR MYWA100036

- Difficulty date: February 3, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,329 hours, 23,692 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTOPILOT COMMAND A AND B WILL NOT HOLD ALTITUDE OR SPEED COMMAND.
